| Model Number |
10762472 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Siemens healthineers discovered within the scope of field safety corrective action (fsca) xp018/24/s (res # 94948) that the securing segment of the fixation for the monitor ceiling suspension was not installed correctly before performing the corrective action.The issue was resolved on-site by the siemens service engineer replacing and correctly installing the securing segment and the fixation screws according to xp018/24/s.No injury occurred due to the reported issue.It is assumed that in a worst-case scenario, if the support arm had been used further without noticing the issue, a serious injury could be sustained from falling equipment.
Additional Manufacturer Narrative
E1: a facility contact name and phone number were not provided.Manufacturer's preliminary analysis: the root cause for issue has not been determined.The investigation is ongoing.The root cause will be reported under res# 94948 upon completion of the investigation.Corrective/preventative actions for this system were completed via ui xp018/24/s.A supplemental mdr report will not be submitted for this event.